Doctor insights on:
4th week on 30mg Mirtazepine/Remeron for OCD/Anxiety (Hated Lexapro) - finished CBT and can cope much better. Dislike increased weight again and appetite on this medication. Can I stop without tapering off? Only took for 4 weeks, don't see benefits.
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
Just changed to remeron (mirtazapine) 45 mg, want to start celexa, will have to wean off remeron (mirtazapine) first? Also on luvox 300mg for ocd
Work with your MD: Celexa and Luvox are in the same group of medications (selective serotonin reuptake inhibitors = ssri). It does not make sense to be on 2 medications in the same group. Luvox is known to be one of the most effective medications for ocd. Work with your doctor to understand why he wants you on Remeron (mirtazapine) and an ssri. ...Read moreSee 1 more doctor answer
Is remeron (mirtazapine) a ssri and snri? Besides depression, is it helpful for ocd? Can it be taken together with fluvoxamine 300mg qd?
Ocd, am taking 300 mg luvox and still going back to house to check locks after leave, also on abilify, (aripiprazole) remeron and depekote for bipolar i, what next?
Psychotherapy: What's "next" might be to add psychotherapy to your current treatment -- specifically cognitive behavioral therapy, with exposure and response prevention (erp). This can be really helpful, and increases likelihood of good results for ocd treatment. Speak with your psychiatrist about such referrals. More info here: http://www.Ocfoundation.Org/cbt.Aspx. ...Read moreSee 2 more doctor answers
I'm taking prozac (fluoxetine) for OCD and I felt ok but it caused insomnia+anorexia, is it ok to take mirtazapine to eat more and fall asleep fast?
Not unusual: Combining two antidepressants to address symptoms is not unusual, especially if they have different mechanisms of action that influence each other synergistically. However, the timing of medication can affect impact of potential side effects. Recommend discussing any concerns with taking more than one medication for your particular condition with your doctor. Hope this is helpful. All the best. ...Read more